# SDR USAA2012051400021

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,866 hours, 21,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 8C INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 8C PER AMM 33-51-19-401-400-001-A-860-053-A.  OPS CHECKED GOOD.
